RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2015, Volume 22, Number 5, Pages 30–51 (Mi da827)  

This article is cited in 1 scientific paper (total in 1 paper)

A united approach to finding the stability radii in a multicriteria problem of a maximum cut

K. G. Kuzmin

Belarusian State University, 4 Nezavisimosti' Ave., 220030 Minsk, Belarus

Abstract: A multicriteria variant of the maximum cut problem is considered. The lower and upper achievable bounds on the radii of various types of stability are obtained assuming that the Hölder metrics are set in the parameters space. It is shown that to calculate any of the stability radii is an intractable problem unless $\mathrm{P\ne NP}$. Bibliogr. 13.

Keywords: multi-objectiveness, graph cut, Pareto set, stability radius, Hölder metric, intractability.

DOI: https://doi.org/10.17377/daio.2015.22.477

Full text: PDF file (320 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2015, 9:4, 527–539

Bibliographic databases:

UDC: 519.8
Received: 16.02.2015

Citation: K. G. Kuzmin, “A united approach to finding the stability radii in a multicriteria problem of a maximum cut”, Diskretn. Anal. Issled. Oper., 22:5 (2015), 30–51; J. Appl. Industr. Math., 9:4 (2015), 527–539

Citation in format AMSBIB
\Bibitem{Kuz15}
\by K.~G.~Kuzmin
\paper A united approach to finding the stability radii in a~multicriteria problem of a~maximum cut
\jour Diskretn. Anal. Issled. Oper.
\yr 2015
\vol 22
\issue 5
\pages 30--51
\mathnet{http://mi.mathnet.ru/da827}
\crossref{https://doi.org/10.17377/daio.2015.22.477}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3467238}
\elib{http://elibrary.ru/item.asp?id=24323027}
\transl
\jour J. Appl. Industr. Math.
\yr 2015
\vol 9
\issue 4
\pages 527--539
\crossref{https://doi.org/10.1134/S1990478915040092}


Linking options:
  • http://mi.mathnet.ru/eng/da827
  • http://mi.mathnet.ru/eng/da/v22/i5/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Bukhtoyarov, V. A. Emelichev, “Aspekty ustoichivosti mnogokriterialnoi zadachi tselochislennogo lineinogo programmirovaniya”, Diskretn. analiz i issled. oper., 26:1 (2019), 5–19  mathnet  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:115
    Full text:32
    References:13
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019